| Catalog Number |
468-350 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/26/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "deflation and exchange from textured to smooth breast implants due to the patient¿s concern with the product".Healthcare professional later reported "rupture and leaking".This record is for the right side.The device was explanted.The device was returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ anxiety-product/procedure: unable to observe through visual inspection as it is a physiological phenomenon.¿ deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "deflation and exchange from textured to smooth breast implants due to the patient¿s concern with the product".Healthcare professional later reported "rupture and leaking".This record is for the right side.The device was explanted and replaced.The device was returned.